# SDR AALA20160223003

- Difficulty date: February 23, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 80,179 hours, 22,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM UPPER FLANGE.  REMOVED UPPER FLANGE & INSTALLED T CAP REPAIR IAW SRM 53-10-08-2R-1.  ACFT IN BASE MX.
